# SDR DALA2020080632724

- Difficulty date: August 2, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,796 hours, 27,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME 36 THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOU PERFORMED REPAIR ON FRAME 35 TO FRAME 36 LH PRESSURE PLATE AREA AS PER WORK CARD 5311-01171-04A. AND AT THE PRESSURE PLATE AREA BETWEEN FRAMES 35 & 36.  PERFORMED A REPAIR IAW WORK CARD 5311-01171-04A.
